Medication: I think I need go to on... - Anxiety Support

Anxiety Support
45,339 members46,077 posts

Medication

anon99
anon99

I think I need go to on medication other than my emergency Ativan.. 😭 I can’t do this. I left the house for two hours and was freaking out the whole time. Everything looks crazy. I feel so fearful..... I can’t do this anymore. I’m a failure. I just want to be normal again. 😭 On top of it I got a little nose bleed while driving and now I’m freaking out about that. I just wanna cry and hide under my blankets

25 Replies
oldestnewest

Talk with your doctor. Ativan could be causing unwanted side effects. Everybody’s system is different and react differently to medications. A change in treatment might be the answer.

anon99
anon99 in reply to DVISION

I’ve never had an issue with my Ativan but it just isn’t helping anymore. :( I was on .5 twice daily and tapered down to .125 once or twice daily and was fine but now I think I need an anxiety medication I’m just afraid of serotonin.

Marshall64
Marshall64 in reply to anon99

Doesn't Ativan treat anxiety?

anon99
anon99 in reply to Marshall64

Yes but I need something more than an “as needed” if that makes sense.

Marshall64
Marshall64 in reply to anon99

That makes sense. I take Klonopin but mostly to sleep at night. If I'm in a social situation where I think I'll have anxiety, I will take one.

anon99
anon99 in reply to Marshall64

My Ativan definitely helps if I feel like a panic attack is going to come on. But day to day anxiety and depersonalization I can’t deal with any longer. Ativan use to take it all away. I just don’t understand.

Marshall64
Marshall64 in reply to anon99

Didn't you just have a baby? Could that be adding to your anxiety?

anon99
anon99 in reply to Marshall64

Like right now my chest is hurting in the middle and it feels like air is trapped so I keep trying to burp and it’s making me anxious even though I deal with this feeling daily- my mind never fails to scare me thinking it’s something horrible.

Marshall64
Marshall64 in reply to anon99

I'm not a doctor but could that be heartburn?

anon99
anon99 in reply to Marshall64

I have no idea... I always burp and it relieves it slowly. But I know nothing about heart burn.

DVISION
DVISION in reply to anon99

Ask your doctor about an ssri.

They’re meant for long term treatment of anxiety/panic rather than a benzodiazepine which is what you’re currently taking.

anon99
anon99 in reply to DVISION

I’m just so afraid of serotonin. Like serotonin syndrome. 🥺 that’s why I was put on a small dose of Ativan because I refused to try any. But there has to be some without serotonin I hope.

DVISION
DVISION in reply to anon99

I understand but at this point you can’t continue suffering like you have been.

anon99
anon99 in reply to DVISION

You are right. I have to try. Thankyou. x

anon99
anon99 in reply to DVISION

Do you take an ssri?

DVISION
DVISION in reply to anon99

You’re welcome. I did I was on Zoloft for 6 months or so combined with therapy.

Work on diet and lifestyle changes as well. Get plenty of vitamins and omega 3s. Theres alot of natural stuff you can do. I take ativan have been for over a year. If it helps use it. You will gain a tolerance just like anything you take no difference.

DVISION
DVISION in reply to Mike7777

Absolutely. Mike is right. Try Gaba or l-theanine. Both can be bought at your local vitamin store. Also omega 3 is crucial for brain health and function. I eat fish at least 3 times a week.

Sorry you’re feeling that way. But Avian a allergy pills? A lot of us are feeling like that, you’re definitely Not Alone. Do you have access to counseling? I get a call weekly from my counselor. Find something to distract yourself till you can get Help. Let us know how your doing?😷🙏

I quit Ativan cold turkey a year ago. I was having a lot of withdrawal symptoms. Every symptom in the book, I was having it. But I told myself, I am not going to be relying on any medications. I had one panic attack and my doc put me on the meds, which of course he should not have had. But for you, let me tell you, there is hope. A year after quitting, I am the same ol guy I was before being on the meds. I have ringing in the ears but other than that, I am totally fine. You need to have a solid support system, you need to talk to people who would give you assurances, and exercise, lots of water and lots of fresh fruits and do anything and everything that makes you happy. And not to forget to mention, soak in the sun! You will do great in 3 months.

I’m same love feel terrible today laid on settee all day shaky tired woozy head xx

In my experience, here’s the trick, you do nothing. You are scared of all of your symptoms. If you can place the phrase “what if” in front of your fear, it can’t hurt you.

The pain in your chest, the burping, the nosebleed, are all first fear. So you feel a sudden shock of pain in your chest is the symptom of anxiety. Then second fear starts. “What if it’s a heart attack”, for example. The symptom instigates the second fear. Then your mind goes all over the place. In a loop of fear. Then you become afraid of the fear itself rather than the original fear, which wasn’t real in the first place.

If you can stop that cycle, it begins with acknowledging the second fear. The symptoms are going to be there. They are nothing. Burping for example is totally normal. Happens to me when My nerves are damaged. But the worrying after the initial symptom is your tired mind trying to cope. Try and just let it. Don’t try and solve the problem. Just let all the thoughts be there. Try bringing them closer to you. Do the opposite. And slowly over time you will find comfort.

I know this sounds like cheesy bullshit but it works. The bigggest problem is that most people think they will heal over night. It just won’t happen. It takes time. Years for some. First fear is the initial shock. Second fear are the thoughts that come after it. Just float past those thoughts. Float past everything in your life. Stop trying to solve the problem or feel better. The braveness and strength that you have within you comes from doing nothing.

I would get terrible dizzy spells when I would go out and a lot of times they would happen before I even went out, just thinking about going out and then it got to the point that the dizzy spells were bothering me even when I didn't need to go or do anything. I went to see a therapist and they tried me on several medications, that made me feel even worse. Then they started me on Cymbalta and it has really helped me. I am on a low dose and it is amazing at the difference. I can go to the grocery store or other places with little or no trouble. I still have bouts of anxiety at times, but it is much more manageable. I also pray a lot! Talk with your doctor and see what he say. My doctor is the one that suggested I see a therapist. Praying you feel better soon.

Fear is a Liar

Ativan is good but not for long time .

I was like you for few moths now, freaking out for everything.

I start Mirtazapine a 9 days ago and I am telling you works so far like charm. But the only problem with this medication is that It making me thinking about suicide thoughts

You may also like...